MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; AMSCO C STERILIZER
Model Number 16C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Infections (4466)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A steris service technician is working with the user facility to schedule a time to inspect the unit subject of the reported event.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility contacted steris requesting functional testing of their amsco c sterilizer following a report of a patient infection.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the sterilizer.While onsite, the user facility declined inspection of their unit stating that the sterilizer was operational with no issues noted.As the equipment could not be inspected, an exact root cause of the reported event could not be determined.No additional issues have been reported.

Brand Name
AMSCO
Common Device Name
AMSCO C STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21367383
Report Number3005899764-2025-00013
Device Sequence Number8474662
Product Code FLE
UDI-Device Identifier00724995151928
UDI-Public(01)00724995151928(11)190410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16C
Device Catalogue NumberRR01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown